| Catalog Number |
550025B302 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
Event or Problem Description
It was reported that during a transsphenoidal procedure the tip of the device broke.It was also reported that there was no adverse consequences as a result of this event and the procedure was completed successfully.A minor delay was reported of a few minutes to swap out the tip.
Additional Manufacturer Narrative
H6; the reported event, for tip breakage, was not confirmed as the device was not returned for evaluation.Without the device, the root cause cannot be determined.H3 other text : device discarded by customer.
Event or Problem Description
It was reported that during a transphenoidal procedure the tip of the device broke.It was also reported that there was no adverse consequences as a result of this event and the procedure was completed successfully.A minor delay was reported of a few minutes to swap out the tip.